# SDR CA130124007

- Difficulty date: January 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, GROUND SPOILER UNSAFE INDICATION OCCUR. CAPTAIN ABORTED TAKEOFF ON 120 KNOTS SPEED. WHEELS NR 3,4 OVERHEATED AND FULLY DEFLATED.  WHEELS AND 1 BREAK WERE REPLACED.  FIM ACTIONS DID NOT LEAD TO REAL CAUSE OF FAULTY INDICATION. PROBABLY INDICATION DUE TO FAST CHANGE OF ENVIROMENTAL TEMPERATURE AND HIGH HUMIDITY WHICH HAD EFFECTS ON SOME CONNECTORS.
